I am 52 yrs old with problems with my bladder/right kidney for the last 3-4 mos. The pain is in 2 places. 1 in lower right kidney in back & also lower right front. the pain in front is a throbing pain at times. Dr. checked urine 3 mos ago & said there was blood in urine. I suggested it might be a stone, but ct showed no stones. After antibiotics and another medicine that turned my urine orangish, I started feeling a little better. Then one morning after I urinated, I felt a burning in urethra area after I emptied bladder.with having to urinate many times a day for several days and nightsbefore I could get to my doctor. The pain was so bad while at work, I couldn't hardly sit, so I had to leave work! Also in the last months I haven't been able to control bladder. Went back to Dr. & she gave me same antibiotic but stronger (ciprofloxan 500mg tabs). She also gave me 2 weeks of VESIcare to help me with overactive bladder. She mentioned nodules in bladder. She also found a lot of blood in urine again. She knows I'm a smoker & said that I could get bladder cancer because of smoking. Told me to take both meds & to call in 2 weeks to get more labs done. 1 other thing is I went to a dentist who gave me amoxicilin for infection on July 19th, thinking that is the reason for the bladder infection. She didn't think so because it was too long before it started up again. My Question is does this sound like the same course of action you would take? Also can you explain what nodules in bladder are? Thanks so much for any advise you can give me!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.